# SDR 2005FA0001327

- Difficulty date: September 14, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N141CW
- Make and model: Cessna 172S
- Aircraft serial: 172S9389
- Engine: Lyc IO360L2A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 05232333
- Condition: Unserviceable
- Location: Lt  Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HOUR INSPECTION, WHILE INSPECTING THE AILERON CABLES, FOUND A FLAT SPOT ON THE LT AILERON CROSSOVER CABLE AT THE AILERON CABLE ABRASION STRIP ATTACHED TO A RIB ASSEMBLY LOCATED AT WING STATION  71.19.  FURTHER INVESTIGATION FOUND THE CABLE BEGINNING TO FRAY.  THE CAUSE IS THE CABLE WEARING ON THE ABRASION STRIP.  TO SOLVE THIS PROBLEM, THE ABRASION STRIP BE LOWERED OR A PULLEY BE INSTALLED.  (K)
